# SDR COMA9760026

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Inoperative
- Location: E/E Compt
- Part time: 3,788 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILERON FAULT MESSAGE.  REPLACED NR 1 SECU.  PART TOTAL CYCLES, 3,204.
